Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 28, 2015, 12:43 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2015, 12:43 PM EDT (16:43 UTC)
- Expired
- Apr 28, 2015, 1:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Saint Lucie County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
168
WUUS52 KMLB 281643
SVRMLB
FLC085-111-281730-
/O.NEW.KMLB.SV.W.0014.150428T1643Z-150428T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1243 PM EDT TUE APR 28 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...
MARTIN COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 130 PM EDT
* AT 1240 PM EDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED NEAR J AND S FISH CAMP...AND JUST WEST OF PORT
SAINT LUCIE...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...STUART...INDIANTOWN AND TEQUESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2697 8061 2698 8061 2718 8068 2738 8026
2745 8028 2718 8019 2718 8021 2725 8032
2724 8032 2717 8026 2720 8026 2716 8017
2717 8017 2697 8009
TIME...MOT...LOC 1640Z 258DEG 37KT 2712 8055
$$
SHARP1 follow-up statement
501
WWUS52 KMLB 281659
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1259 PM EDT TUE APR 28 2015
FLC085-111-281730-
/O.CON.KMLB.SV.W.0014.000000T0000Z-150428T1730Z/
ST. LUCIE FL-MARTIN FL-
1259 PM EDT TUE APR 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR SOUTHEASTERN ST. LUCIE AND MARTIN COUNTIES...
AT 1256 PM EDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE JUST EAST OF INDIANTOWN AND NEAR PALM CITY. THESE STORMS
WERE MOVING EAST AT 35 TO 40 MPH TOWARD THE COAST.
LOCATIONS IMPACTED INCLUDE... PORT SAINT LUCIE...
WALTON...STUART...INDIANTOWN...HOBE SOUND...AND TEQUESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2697 8058 2726 8050 2738 8026 2745 8028
2718 8019 2719 8022 2725 8032 2724 8032
2717 8026 2720 8026 2716 8017 2717 8017
2697 8009
TIME...MOT...LOC 1656Z 258DEG 37KT 2713 8036
$$
SHARPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:48 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 28, 9:48 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 948 AM EDT TUE APR 28 2015 .DISCUSSION... EARLY UPDATES DUE TO THE POTENTIAL FOR SIGNIFICANT WEATHER THE REST OF THE DAY. THE STORM PREDICTION CENTER (SPC) PLACED AN AREA FROM INDIAN RIVER AND OSCEOLA COUNTIES SOUTH TO OKEECHOBEE AND MARTIN COUNTIES IN A SLIGHT RISK OF SEVERE WEATHER. WEAK LOW PRESSURE CENTERED IN THE CENTRAL GULF SOUTH OF THE MISSISSIPPI RIVER DELTA/NEW ORLEANS. COLD FRONT FROM THE LOW TRANSITIONS QUICKLY TO A STATIONARY BOUNDARY THAT STRETCHES ACROSS CENTRAL FLORIDA. DEEPER MOISTURE SOUTH OF THE BOUNDARY ALONG WITH COOLER TEMPERATURES ALOFT PER MORNING SOUNDINGS...-8C AT MIAMI TO - 11C AT TALLAHASSEE AND IMPULSES MOVING WEST TO EAST ALOFT OVER THE SOUTHERN HALF OF FLORIDA WILL ENHANCE STORM POTENTIAL THE REST OF THE DAY. .AVIATION...WORST CASE WILL BE BRIEF IFR CEILINGS AND VISIBILITY IN FAST MOVING SHOWERS AND STORMS. .MARINE...BOTH NOAA BUOYS WERE RECORDING EAST WINDS AROUND 10 KNOTS AND 2 FOOT SEAS. THE TWO SCRIPPS BUOYS 4 AND 6NM OFF THE BEACHES WERE RECORDING 1 TO 2 FOOT SEAS. UPDATED AFTERNOON FORECAST FOR THE MARINE ZONES CATCHES THE CURRENT CONDITIONS WELL. PRIMARY CONCERN WILL BE GUSTY WINDS WITH STRONGER STORMS AND HEAVY SHOWERS THE REST OF THE DAY ON INLAND LAKES...THE INTRACOASTAL WATERWAY...INDIAN RIVER/MOSQUITO LAGOONS AND THE COASTAL WATERS ESPECIALLY THE NEARSHORE ZONES. PREVIOUS DISCUSSION CURRENT...LOCAL 07Z METARS PLACE THE QSTNRY FRONTAL BOUNDARY ROUGHLY NEAR OR JUST NORTH OF A LINE FROM TAMPA TO VERO BEACH...SOUTH OF THE WPC ANALYZED POSN. LATEST IN A SERIES OF GOMEX MCS CENTERED SOUTH OF MOB-PNS WITH LARGE AREA OF DEBRIS RAIN EXTENDING EWD ACROSS THE NERN GOMEX AND ONSHORE THE FL NATURE COAST (WEST COAST NORTH OF GREATER TAMPA). THE MAIN COLD TOPPED CONVECTION IS DROPPING SEWD MUCH LIKE ITS PREDECESSOR EARLIER TODAY...AND EXPECT NOTHING MORE THAN MID AND HIGH LEVEL DEBRIS CLOUDS WITH LIGHT RAIN/SPRINKLES...MAINLY OVER THE FAR WRN CWA THROUGH SUNRISE. TODAY/TONIGHT...MID/UPPER LOW CENTERED OVER THE RED RIVER VALLEY WILL MOVE EWD TO THE TN VALLEY WHILST OPENING UP INTO A TROUGH. SURFACE LOW CURRENTLY OVER NWRN GOMEX WILL SLIDE EWD OVER THE NERN GOMEX BY THIS EVENING...THEN TURN ENE INTO THE FLORIDA PANHANDLE LATE TONIGHT/EARLY WED MORNING. SFC FRONT WILL REMAIN QSTNRY MOST OF THE DAY AND EVENING BEFORE LIFTING INTO NORTH FL LATE TONIGHT. AS THE MID LEVEL SYSTEM PUSHES EWD...H25 JET FORCED ASCENT WILL SPREAD EWD ACROSS THE ERN GOMEX AND FL...CAUSING THE SFC LOW TO THE NW TO DEEPEN. MEAN LAYER MOISTURE WILL INCREASE FURTHER WITH PWAT VALUES REACHING 1.75-2.0". EXPECT WIDESPREAD COVERAGE OF LIGHT RAIN/SHOWERS TO DEVELOP THROUGH THIS AFTERNOON...WITH EMBEDDED CONVECTION LIMITED IN COVERAGE OWING TO WIDESPREAD CLOUDS INHIBITING SIGNIFICANT DIURNAL SFC HEATING. BEST CHANCE FOR STORMS WILL LIKELY BE FROM LAKE OKEE SWD ACROSS SOUTH FL. HIGH RAIN CHCS CONTINUE WELL INTO THE EVENING AND OVERNIGHT...THOUGH HIGHEST QPF WILL LIKELY BE FARTHER W AND NW...CLOSER TO APPROACHING SFC LOW. RAN WITH 70-80 POPS TODAY AND 60 TONIGHT WITH ISOLD COVERAGE OF STORMS. A FEW STRONG STORMS POSSIBLE PER SPC 'MRGL' SVR RISK...BUT DO NOT EXPECT REPEAT OF BIG HAIL AND WIND EVENT NEAR LAKE OKEE LATE MON AFTN/EARLY EVE. MAXES IN THE U70S TO L80S...WITH A FEW M80S DOWN NEAR THE LAKE. MINS IN THE U60S NORTH /CTRL TO L70S SE. WED-WED NIGHT...EARLY IN THE PERIOD ECFL WILL BE IN THE WARM SECTOR WITH THE WARM FRONT LOCATED ACROSS NORTH FLORIDA...SURFACE LOW LOCATED NEAR THE GA/AL/FL BORDERS AND A COLD FRONT TRAILING FROM THE LOW ACROSS THE EASTERN GULF. STILL EXPECTING MOSTLY CLOUDY SKIES ON THIS DAY. UNSEASONABLY DEEP MOISTURE WILL BE FOUND ACROSS THE AREA AHEAD OF THE APPROACHING COLD FRONT. SOUTHWEST WINDS WILL BE STRONGER SOUTH OF KMCO WHERE SPEEDS WILL INCREASE TO AROUND 15 MPH WITH 15-20 MPH POSSIBLE ALONG THE SPACE/TREASURE COASTS. INTERESTINGLY ENOUGH MODELS SHOW 500 MB TEMPERATURES WARMING ACROSS ECFL THROUGH THE DAY WHICH COULD LIMIT OVERALL DESTABILIZATION. NONETHELESS...PRECIPITATION CHANCES WILL REMAIN UNSEASONABLY HIGH AT 60 TO 70 PERCENT...HIGHEST ACROSS THE SOUTH. EXPECT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AHEAD OF THE FRONT. MID-LEVEL IMPULSES WILL AID IN CONVECTIVE DEVELOPMENT AS WELL AS TO PUSH THE BOUNDARY INTO THE CENTRAL PENINSULA BY LATE IN THE AFTERNOON AND OUT INTO THE WESTERN ATLANTIC DURING THE EVENING/OVERNIGHT. MAIN THREATS FROM STORMS WILL BE TORRENTIAL DOWNPOURS...FREQUENT LIGHTNING...HAIL AND PONDING OF WATER ON ROADWAYS. THE LATEST STORM PREDICTION CENTER OUTLOOK FOR DAY 2 KEEPS ECFL WITHIN MENTION OF MARGINALLY SEVERE STORM CHANCES. JET STREAM ENERGY (250MB > 120KTS) WILL BE STRONGER THAN NORMAL FOR THIS TIME OF YEAR AS WELL. TEMPERATURES ON TUE WILL BE IN THE LOWER TO MIDDLE 80S. LOWS CONTINUE MILD AND MAINLY IN THE UPPER 60S WITH SOME LOWER 70S POSSIBLE. THU-THU NIGHT...THE SURFACE LOW REMAINS FORECAST TO RACE UP THE EASTERN SEABOARD AS THE COLD FRONT PULLS FURTHER SOUTH AND EAST AWAY FROM ECFL. RESIDUAL MOISTURE AND THE PRESENCE OF AN UPPER TROUGH MAY ALLOW FOR AN ISOLATED SHOWER ACROSS THE AREA BUT EXPECT MOST PLACES TO REMAIN DRY AS DRIER AIR DOES SLOWLY SLIDE DOWN THE PENINSULA. LIGHT WEST TO NORTHWEST SURFACE WINDS WILL CONTINUE TO SLOWLY VEER TO N/NNE BY EARLY EVENING. HIGHS WILL RANGE FROM THE UPPER 70S TO LOWER 80S WITH LOWS IN THE LOWER 60S...EXCEPT SOME UPPER 50S POSSIBLE INTO THE INTERIOR AND AWAY FROM LARGER METROPOLITAN AREAS. FRI-MON...HIGH PRESSURE WILL EXPAND EAST TO ACROSS THE SOUTHEAST U.S. DURING THIS PERIOD AND WILL BE THE MAIN WEATHER INFLUENCE. FOR NOW WILL KEEP THIS PERIOD DRY AS PRECIPITATION CHANCES REMAIN BELOW 20 PERCENT. THE BEST CHANCE OF SEEING AN ISOLD SHRA DURING THIS STRETCH WILL BE OVER THE COASTAL WATERS OR PERHAPS OVER THE TREASURE COAST LATE IN THE PERIOD. SLIGHTLY UNSEASONABLY COOLER TEMPERATURES (HIGHS/LOWS) FOR FRI-SAT WITH NEAR NORMAL CONDITIONS AGAIN FOR SUN- MON. && .AVIATION...AREAS MVFR CIGS/VSBY IN CLOUDS/PRECIP DEVELOPING AND BECOMING MORE WIDESPREAD AS THE AFTERNOON/EVENING PROGRESSES. EMBEDDED TS WITH IFR VSBYS PSBL BUT COVERAGE/CONFIDENCE NOT HIGH ENOUGH TO INCLUDE IN TEMPORAL FCST. && .MARINE...LIGHT ONSHORE FLOW BECOME MODERATE OUT OF THE E-ESE LATE TODAY/TONIGHT AT 15-20KT. SEAS 2-3FT EARLY THIS MORNING...STEADILY INCREASING TO 2-4FT LATE TODAY AND 3-5FT TONIGHT. WED-SAT...THE LOW PRESSURE SYSTEM REMAINS FORECAST TO MOVE ACROSS NORTH FL WITH A TRAILING COLD FRONT PUSHING OVER THE COASTAL WATERS WED EVENING. SW WINDS BECOMING W/NW WED EVENING-THU...THEN NW/N THU NIGHT-FRI. LOWER CONFIDENCE WITH WIND SPEEDS AT PRESENT DUE TO OVERALL STRENGTH OF LOW/PLACEMENT/EXACT TRACK. FOR NOW WILL CONTINUE WITH SPEEDS 15-20 KTS WED/WED NIGHT OVER THE OPEN ATLC...POSSIBLY INTO EARLY THU...BEFORE THE PRESSURE GRADIENT SLOWLY RELAXES INTO FRI...THEN FALLING BACK TO AOB 10 KTS FOR SAT. LATER SHIFTS CAN MONITOR FOR A SCA BUT SUSPECT IT WILL BE MARGINAL. SEAS NEAR SHORE GENERALLY IN THE 3-5 FT RANGE OVER THIS PERIOD WITH OCCASIONAL 6 FT AND PERHAPS 7 FT SEAS WELL OFFSHORE AT TIMES FOR WED-FRI. HIGH COVERAGE OF SHOWERS/STORMS CONTINUES ON WED/EARLY WED EVENING WITH A FAST OFFSHORE MOVING COMPONENT OF 30 TO 40 KTS. WINDS/SEAS LOCALLY HIGHER INVOF OF SHOWERS/STORMS. && .PRELIMINARY POINT TEMPS/POPS... DAB 78 69 83 64 / 70 60 60 20 MCO 81 68 86 66 / 80 60 60 20 MLB 78 71 86 67 / 70 60 60 20 VRB 81 71 86 70 / 70 60 60 20 LEE 80 68 84 64 / 80 60 60 20 SFB 80 67 85 66 / 80 60 60 20 ORL 81 68 86 67 / 80 60 60 20 FPR 82 73 86 70 / 70 60 60 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && LONG TERM/IMPACT WX...PENDERGRAST SHORT TERM/AVIATION...WIMMER
Hazardous weather outlook, Apr 28, 7:49 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 749 AM EDT TUE APR 28 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-290000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 749 AM EDT TUE APR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A FRONTAL BOUNDARY REMAINS STALLED OVER THE REGION. NUMEROUS SHOWERS AND EMBEDDED LIGHTNING STORMS WILL MOVE EAST ACROSS THE PENINSULA THIS MORNING. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP ACROSS CENTRAL FLORIDA DURING THE DAY. THE THREAT FOR STRONG STORMS INCLUDING THE POSSIBILITY OF LOCALLY DAMAGING WIND GUSTS...HAIL AND BRIEF TORNADOES APPEARS TO BE A LITTLE HIGHER AROUND OSCEOLA COUNTY...CENTRAL AND SOUTH BREVARD COUNTY...SOUTHWARD TO LAKE OKEECHOBEE AND THE TREASURE COAST. STORMS WILL MOVE TOWARD THE EAST AT 20 TO 30 MPH. .FLOOD IMPACT... RAINFALL AMOUNTS OF TWO TO LOCALLY THREE INCHES IN PERSISTENT HEAVY RAIN AREAS MAY CREATE NUISANCE FLOODING OF POORLY DRAINED LOW LYING ROADS AND PROPERTY. MOTORISTS SHOULD AVOID DRIVING INTO AREAS WHERE WATER COVERS THE ROAD. .MARINE THUNDERSTORM GUST IMPACT... STORMS MOVING RAPIDLY EASTWARD CAN PRODUCE LOCALLY GUSTY WINDS...HIGHER WAVES AND FREQUENT LIGHTNING ON INLAND LAKES...INCLUDING THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS OF THE TREASURE AND SPACE COASTS. BOATERS SHOULD SEEK SAFE HARBOR IN ADVANCE OF ANY STORMS AND KEEP AN EYE TO THE WEST FOR DEVELOPING STORMS. .WATERSPOUT IMPACT... BOUNDARY INTERACTIONS WITHIN DEVELOPING STORMS MAY PRODUCE A BRIEF WATERSPOUT...THIS IS ESPECIALLY TRUE ALONG THE ATLANTIC COAST AND NEAR LAKE OKEECHOBEE WHERE DIRECTIONAL SHEAR WILL BE THE GREATEST FROM MID DAY INTO THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SHOWERS AND STORMS WILL REMAIN HIGH WEDNESDAY AS LOW MOVES FROM THE NORTHEAST GULF OF MEXICO ACROSS THE SOUTHEAST U.S. AND INTO THE ATLANTIC...DRAGGING A WEAK COOL FRONT THROUGH THE AREAS. A FEW STRONG STORMS WILL BE POSSIBLE. IN ADDITION... WINDS AND SEAS WILL INCREASE TONIGHT THROUGH EARLY THURSDAY AHEAD OF AND BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND ACTIVATE IF ANY WARNINGS ARE ISSUED FOR THEIR AREA. PLEASE REPORT ANY RAINFALL AMOUNTS IN EXCESS OF THREE INCHES OR OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. CRISTALDI/PENDERGRAST
In the hours before
Special weather statement, Apr 28, 11:28 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1128 AM EDT TUE APR 28 2015
FLZ058-281630-
OKEECHOBEE FL-
1128 AM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKEECHOBEE COUNTY UNTIL
1230 PM EDT...
AT 1128 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BASINGER...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TREASURE ISLAND...OKEECHOBEE...BASINGER...TAYLOR CREEK AND FOUR
SEASONS ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2717 8088 2716 8089 2717 8091 2719 8091
2720 8094 2722 8095 2722 8096 2726 8100
2730 8100 2730 8103 2732 8103 2733 8105
2736 8103 2738 8106 2755 8070 2721 8069
2719 8076 2721 8079 2720 8083 2715 8087
TIME...MOT...LOC 1528Z 248DEG 17KT 2731 8098
PENDERGRASTLocal storm report, Apr 28, 11:52 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1152 AM EDT TUE APR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND GST 2 NW OKEECHOBEE 27.27N 80.85W
04/28/2015 M49 MPH OKEECHOBEE FL AWOS
43 KNOT GUST FROM THE NORTH AT OKEECHOBEE AIRPORT.
&&
PGSpecial weather statement, Apr 28, 12:08 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 PM EDT TUE APR 28 2015
FLZ059-064-281700-
MARTIN FL-ST. LUCIE FL-
1208 PM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE AND NORTHERN MARTIN
COUNTIES UNTIL 100 PM EDT...
AT 1207 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 8
MILES WEST OF TRADITION...OR 12 MILES EAST OF TREASURE ISLAND...
MOVING RAPIDLY EAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND JENSEN BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2721 8031 2716 8029 2710 8066 2712 8067
2737 8068 2745 8032 2734 8027 2735 8027
2738 8026 2746 8029 2721 8017 2734 8025
2731 8026 2718 8016
TIME...MOT...LOC 1607Z 257DEG 13KT 2727 8058
PENDERGRASTSpecial weather statement, Apr 28, 12:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1228 PM EDT TUE APR 28 2015
FLZ064-281730-
MARTIN FL-
1228 PM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARTIN COUNTY UNTIL 130
PM EDT...
AT 1227 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR J AND S FISH CAMP...MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
INDIANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2698 8061 2710 8066 2716 8029 2696 8026
2696 8061
TIME...MOT...LOC 1627Z 304DEG 16KT 2711 8058
PENDERGRASTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:28 AM EDT | Special Weather Statement | MLB | Okeechobee | 62 min |
| Apr 28, 12:08 PM EDT | Special Weather Statement | MLB | Saint Lucie | 52 min |
| Apr 28, 12:28 PM EDT | Special Weather Statement | MLB | Martin | 62 min |
| Apr 28, 12:49 PM EDT | Special Marine Warning | MLB | 86 min | |
| Apr 28, 1:03 PM EDT | Tornado Warning | MLB | Martin | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.